Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Non-itchy rash on the ankle. Pins and needles in the leg. Reason?

I have had a deep red circular rash on my inner right ankle for several months now. Recently another round bigger rash, the same in look, has gradually appeared just a couple of inches above it. I can also see other small rashes developing on my calf now. It's not itchy, just looks horrible, I also have pins and needles regularly in this leg - what could it be?? Many thanks. Rob
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
You did not mention any itch or any other symptoms other than the rash.
Probably it is a condition called as granuloma annulare.
This is very non specific and can be kept under contol using mild steroids.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor